# SDR SWIA202265615

- Difficulty date: May 2, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000625
- Aircraft time: 14,180 hours, 7,948 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON R/H FLOOR SEAT TRACK BETWEEN FR23-34 IN 7 LOCATIONS AS MARKED.     (C-CHECK RO 5/17/2022)    REMOVED AND REPLACED DAMAGED R/H SEAT-TRACK FR23-34 WITH NEW SEAT-TRACK AS REQUIRED REF SRM 51-40-08. SEE CONTINUATION SHEET ITEMS 1-15 FOR WORK ACCOMPLISHED. NO CHANGE TO WEIGHT AND BALANCE REQUIRED DUE TO REPLACEMENT WITH NEW OEM PART.
